Tinnitus Back After Withdrawal from Tramadol

Discussion in 'Support' started by Raphael7713, Nov 22, 2018.

    1. Raphael7713
      Alone

      Raphael7713 Member

      Location:
      Stockholm, Sweden.
      Tinnitus Since:
      January 14, 2017.
      Cause of Tinnitus:
      Not sure
      So some of you know me and some may not. I havent been on this forum for a couple of months now. I have been feeling good, my tinnitus has either been extremly low or not there at all!

      However, five days ago I went off the Tramadol and got a cold turkey /withdrawal symptoms. Funnily enough, my tinnitus came along with it. I "only" took Tramadol for a month, and had no tinnitus issues prior to it, at least not all the way back to January. But as I said, now when I went off the meds, my tinnitus has been coming too.

      Is this normal? Is it my brain becoming hyperactivated coming off the meds, cause my anxiety and depression went through the roof coming off this poison. Because of the withdrawal I also suffer from insomnia and the tinnitus annoys me even more.

      Anyone knows if this is just a normal response, my brain becoming too active again causing all this?

      So since February til now, my tinnitus hasn't been bothering me once, it hasn't even been there! I sleep in silence without masking sounds. This problem occured some days ago when I went cold turkey off the Tramadol.
       
      • Hug Hug x 1
    2. fishbone
      Shitfaced

      fishbone Member Hall of Fame

      Tinnitus Since:
      1988
      Cause of Tinnitus:
      loud noise and very bad sickness
      When the body and mind possibly gets addicted to something and then you SUDDENLY take it away, it can possibly cause stress and other issues within our systems.
       
      • Agree Agree x 2

Share This Page

Loading...